Nurofen Ibuprofen Lemon 200Mg Meltlets 12 Pack

Write a review

image 1 of Nurofen Ibuprofen Lemon 200Mg Meltlets 12 Pack
£ 3.30
£0.28/each

By law, we’re only permitted to sell you 2 of this item .

Product Description

  • Meltlets Lemon 200mg Self-Dissolving Tablets
  • Ibuprofen
  • For Relief from:
  • Headache, Period pain, Dental pain, Migraine, Backache, Muscular pain, Rheumatic pain, Neuralgia, Cold & flu symptoms and feverishness
  • Also contains a source of phenylalanine.
  • Targeted pain relief

Information

Ingredients

Each Tablet contains: Ibuprofen 200mg, See leaflet for full list

Storage

Store below 25°C., Store in the original pack.

Preparation and Usage

  • Dosage:
  • For oral administration and short-term use only.
  • Adults, the elderly and children & adolescents between 12 and 18 years: Take 1 or 2 tablets up to three times a day as required. Place tablets on the tongue, allow it to dissolve and then swallow; no water is required.
  • Leave at least 4 hours between doses.
  • Do not take more than 6 tablets in any 24 hours.
  • Do not give to children under 12 years of age.
  • Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
  • Adults: If the product is required for more than 10 days, of if symptoms worsen a doctor should be consulted.
  • Read the enclosed leaflet carefully before use.

Name and address

  • Reckitt Benckiser Healthcare (UK) Ltd,
  • SL1 4AQ.

Safety warning

DO NOT TAKE IF YOU: have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers are taking other NSAID painkillers, or aspirin with a daily dose above 75mg are in the last 3 months of pregnancy SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated are a smoker are pregnant WARNING: Do not take more medicine than the label tells you to. KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.

Net Contents

12 x Tablets

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here